default search action
"Some Properties of Finitely Decidable Varieties."
Matthew Valeriote, Ross Willard (1992)
- Matthew Valeriote, Ross Willard:
Some Properties of Finitely Decidable Varieties. Int. J. Algebra Comput. 2(1): 89-102 (1992)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.